# SDR SWAA071241

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 62,559 hours, 57,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546430189
- Part serial: BN1256
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LEFT WING INBOARD FORE FLAP DELAMINATED AT OUTBOARD END.  REMOVED AND REPLACED FORE FLAP PER MM.
